# SDR ASOA96017

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Part number: 4171322
- Condition: Worn
- Location: Engine
- Stage of operation: CL
- Nature of condition: J, K
- Precautionary procedure: A, E

## Discrepancy

FLT 7925 - ON CLIMB-OUT GOT AURAL WARNING (3 BELLS), ENGINE OIL.  OIL PRESSURE WAS FLUCTUATING BETWEEN 55 AND 30 PSID. SHUT ENGINE NR 2 DOWN.  AN EMERGENCY WAS DECLARED AND AIRCRAFT RETURNED TO DFW.  THE AIRCRAFT WAS LANDED WITHOUT INCIDENT.  CLEANED AND INSPECTED RIGHT ENGINE.  SERVICED WITH 8 QUARTS OF OIL.  GROUND RAN ENGINE AT ALL POWER SETTING.  NO LEAKS NOTED.  AS A PRECAUTIONARY MEASURE REPLACED ENGINE OIL CAP.  SUSPECT OIL CAP SEAL WORN.  OPS AND LEAK CHECKS WERE SATISFACTORY.  (M)
